# SDR HALA2009050600170

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,021 hours, 16,882 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT FLYS OUT OF TRIM OVER 1 1/2 DEGREE RT AILERON OVER 2 DEGREE RT RUDDER.  ACFT WANTS TO ROLL LEFT CONSTANTLY.  REMOVED SCREWS FOR LEFT WING PANELS 561BB, 561AB, AND 552HB.  RE-RIGGED LT INBD AILERON PER AMM 27-11-08.  CLOSED ACCESS PANELS 561BB, 561AB AND 552HB.
